Ishikawa and Mann Iteration Methods for Strongly Accretive Operators
Commun. Korean Math. Soc. 1998 Vol. 13, No. 4, 765-773
Jong Yeoul Park, Jae Ug Jeong
Pusan National University, Dong-eui University
Abstract : Let $E$ be a smooth Banach space. Suppose $T:E\to E$ is a strongly accretive map. It is proved that each of the two well known fixed point iteration methods (the Mann and Ishikawa iteration methods), under suitable conditions, converges strongly to a solution of the equation $Tx=f$.
Keywords : strong accretive mapping; smooth Banach space; Mann iteration process; Ishikawa iteration process
MSC numbers : 47H04, 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd